MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HOLDER FOR REAMING GUIDES; EXTREMITY INSTRUMENTS : HANDLES

DEPUY INTERNATIONAL LTD - 8010379 HOLDER FOR REAMING GUIDES; EXTREMITY INSTRUMENTS : HANDLES
Model Number 2307-74-001
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that rivets are broken out from the shaft beater at op.Impactor gets jammed and can no longer be inserted, no more data available at the time of pc intake.
 
Event or Problem Description
Additional information received.A.Were the devices available for return? -> yes b.Did it break into 2 or more pieces? -> yes, it fractured into more pieces c.Did the event occur during the surgery? if yes, was there a surgical delay? what is the duration of the delay? -> about 5 minutes as another set was opened/used d.Were there any adverse consequence/s that affected the patient because of the reported event? -> no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 08th november 2016.3) any anomalies or deviations identified in dhr: no.4) expiry date: n/a (non sterile parts).5) ifu reference: w90946.Device history review : 1) quantity manufactured: (b)(4).2) date of manufacture: 08th november 2016.3) any anomalies or deviations identified in dhr: no.4) expiry date: n/a (non sterile parts).5) ifu reference: w90946.

Brand Name
HOLDER FOR REAMING GUIDES
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15698981
Report Number1818910-2022-21606
Device Sequence Number14996143
Product Code LXH
UDI-Device Identifier10603295116127
UDI-Public10603295116127
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-74-001
Device Catalogue Number230774001
Device Lot Number5281040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/21/2022
01/04/2023
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/22/2022
01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown